Personal tools
You are here: Home Departments Probability, Operations Research and Statistics Assoc. Prof. Doncho Donchev, Ph. D. Publications of Assoc. Prof. Doncho Donchev, Ph. D.

Publications of Assoc. Prof. Doncho Donchev, Ph. D.


 

  1. Д. Дончев (1990): К задаче о двуруком бандите с непрерывным временем при наличии постепенных и импульсных управлений, Успехи математических наук, т.45, вып. 1, 171-172
  2. D. Donchev (1995): An example of optimal switching between a Wiener process and a deterministic motion with a non-zero switching cost, Mathematical Methods of  Operations Research, v. 41, 57-70
  3. D. Donchev (1995): Factorization, basic notions and applications, Mathematical Methods of  Operations Research, v. 42, 231-248
  4. D. Donchev (1995): Conditions for equivalence of probability measures generated by two countable Markov chains, Comptes rendus de l’Academie bulgare des Sciences, v. 48, 21-24
  5. D. Donchev and A. Yushkevich (1997): Average optimality in a Poissonian bandit with switching arms, Mathematical Methods of  Operations Research, v. 45, 265-280
  6. D. Donchev (1998): On the two-armed bandit problem with non-observed Poissonian switching of arms, Mathematical Methods of  Operations Research, v. 47, 401-422
  7. D. Donchev (1998): A system of functional-differential equations associated with the optimal detection problem of jump times of a Poisson process, JAMSA,  v. 11, 27-41
  8. D. Donchev (1999): Exact solution of the Bellman equation for a β-discounted reward in a two-armed bandit with switching arms, JAMSA, v. 12, 151-160
  9. D. Donchev, S. Rachev and D. Steigerwald (2002): Journal of Computational Analysis and Applications, v. 4, 269-312
Document Actions